MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939135204010
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a shaft break occurred.This 2mm x 40mm x 145cm coyote es balloon was selected for use during a tibial dilation procedure.During the procedure, the balloon catheter was found to be severed inside the introducer.The portion inside the introducer was successfully retrieved using forceps.The procedure was then completed using different devices.There were no patient complications.
 
Additional Manufacturer Narrative
Detailed event information was not provided to bsc.We completed a good faith effort to obtain the information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Detailed event information was not provided to bsc.We completed a good faith effort to obtain the information.If additional details become available, a supplemental report will be submitted.Device analysis findings: upon receipt at our post market quality assurance laboratory, the coyote es balloon catheter was examined both visually and microscopically.The outer shaft, inner shaft, balloon, and tip were visually and microscopically examined, and a separation was found at the hypotube 82.5 cm from the hub, along with multiple kinks along the shaft.No additional or other damages were observed upon further inspection.Product analysis confirmed the separation and kinks.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the coyote es device was completed and confirmed that the event of break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was cause linked to device but unable to trace more specifically.
 
Event or Problem Description

Brand Name
COYOTE? ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24619676
Report Number2124215-2026-14698
Device Sequence Number15986906
Product Code LIT
UDI-Device Identifier08714729767190
UDI-Public(01)08714729767190(17)280826(10)37315694
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135204010
Device Catalogue NumberH74939135204010
Device Lot Number0037315694
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexUnknown